Giving Voice to Canadians Concerned About Breast Cancer

Education

Our Voices Blog


Tag : medication

A patient’s perspective on MedSearch

Tell us a little bit about yourself, where you’re from, and your experience with breast cancer.

Helping you live better with Chemo Induced Neuropathy

Some forms of chemotherapy can affect or cause damage to your nerve endings, most commonly your sensory nerves. Your sensory nerves tell your brain to feel certain sensations such as touch, heat, cold and pain. When these nerves are damaged, you can have difficulty feeling these sensations correctly. It can lead to tingling, burning or numbness in your hands or feet, usually starting with your toes or fingers and gradually moving toward the centre of your body. It can cause debilitating pain, difficulty feeling hot or cold temperatures and can reduce your motor functioning.

6 ways to manage joint pain

Joint pain is often a side effect of breast cancer medications, especially tamoxifen and aromatase inhibitors, which people are often prescribed for years. If you happen to be someone who experiences this, you know that it can range from being mildly annoying to having a debilitating effect on your daily life.